I have completely lost my libido and I think it

Patient

Q: I have completely lost my libido and I think it is due to taking the pill. I was on co-cyprindiol for over a year which I had no bother with but had to change due to high blood pressure. Yasmin killed my sex drive so I moved onto Gedarel and have been on it for several months and still have no sex drive. It is having a big effect on my relationship and I want to know what I should do. Should I come off it for a month and if I don't like it proceed to going back on it. Or should I try changing pill again? I just need advice on what to do.

Symptoms:  Loss of sex drive, weight gain.
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am on Ramipril, Bisoprolol and aspirin, to help heart muscle recover after heart attack. Since taking these pills i...

Q: I am currently taking depo testostrone for low testosotrone (I started at 257), I take 1 cc every 2 weeks. I just rec...

Q: Do i have low testosterone im a 22 year old girl i cant orgasm and have low libido and cant be aroused and i have eli...

Q: I am 21 years old and throughout my life I have always had a very high sex drive and no sexual issues. Around 7 month...

Q: Can weed lower sex drive? Im 15 year old Im normally really easily excited, but I've been smoking weed every day mult...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews